# SDR QXEA2024122700323

- Difficulty date: December 24, 2024
- Submitted: December 28, 2024
- Operation: Air carrier
- Aircraft: N648QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000789
- Aircraft time: 14,625 hours, 9,850 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Part number: PE640414091C
- Condition: Damaged
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

FLIGHT 2041. EAGLE, BIRD STRIKE ON TAKEOFF. LG NOSE DOOR OPEN CAUTION MSG. RETURN TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. C/W BIRD STRIKE INSPECTION REF. E175 AMM 05-50-02-200-801-A. NO EVIDENCE OF ENGINE INGESTION NOTED. FOUND BROKEN RH NLG AFT DOOR LINKAGE TO BE CAUSE OF LG NOSE DOOR OPEN CAUTION MSG. REMOVED RH NLG AFT DOOR LINKAGE REF E175 AMM TASK 32-22-03-000-801-A. INSTALLED RH NLG AFT DOOR LINKAGE PER E175 AMM 32-22-03-400-801-A. ADJUSTMENT OF NEW PART REQUIRED. ADJUSTMENT MADE PER E175 AMM 32-22-03-820-802-A. A/C OKAY FOR SERVICE.
